# SDR SWAA2022032886265

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737*
- Aircraft serial: 33919
- Aircraft time: 55,222 hours, 28,723 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA 460 ANGLE BRACKET CRACKED / [01] R&R'ED KEEL BEAM STA 460 L/H ANGLE BRACKET IAW SRM 51-40-02.
